Please use this identifier to cite or link to this item:
Title: Notas sobre la difusión de Arnold
Author: Delshams, Amadeu
Keywords: Sistemes hamiltonians
Hamiltonian systems
Issue Date: 1980
Publisher: Universitat Autònoma de Barcelona
Abstract: KAM theorem doesn't ensure stability for dynamical systems close to integrable Hamiltonian systems when the dimension of the phase space is more than four . In this case, irregular unstable orbits may occur, arbitrarily close to stable invariant tori . This is the Arnold diffusion . We study here some suf£icient conditions which guarantee the existence of this diffusion .
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1980, vol. 22, p. 27-30
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
006436.pdf94.96 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.